MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that vasoviewhempro vh-3500 tips were uneven.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, b5, g3, g6, h2, h6, h10.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vessel harvesting procedure, vasoviewhempro vh-3500 tips were uneven.A new device was used to perform the procedure.There was no delay.There was no patient involvement.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The lot # 3000382054 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.Corrected sections: d4--unique identifier (udi) # corrected from (b)(4).H6--component codes corrected from "3123" to "1028".The device was returned to the factory for evaluation on 09/06/2024.An investigation was conducted on 09/30/2024.A visual inspection was conducted.Both the harvesting device and cannula was returned for evaluation.There were no visual defects observed on the intact cannula or intact c-ring.There were no visual defects observed on the intact heater wire.The gray silicone insulation on both the cold and hot jaws was observed to be intact.The gray cold jaw insulation on the tip of the cold jaw was observed to be slightly longer than the gray silicone insulation on the hot jaw.An engineer evaluation was conducted.Upon closer investigation it was observed that the jaws were uneven.See figure 1.The cold jaw boot was measured using a caliper (cal id 14067) and the measurement was 0.685 inches which is within specification per rm2047083 rev a.The cold jaw was measured at 1.001 inches which is within specification per rm2047056 rev b.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem- jaws not aligned" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.The lot # 3000382054 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19972391
Report Number2242352-2024-00918
Device Sequence Number7048007
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public(01)00607567701250(10)3000382054(17)250321
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000382054
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer08/20/2024
09/24/2024
11/22/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/09/2024
09/24/2024
11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown